# SDR AWXA200601925

- Difficulty date: November 7, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 19,685 hours, 7,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721722040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON MAIN CABIN FLOORBEAM, FS 66 - FS 68, -Y1292.  REPLACED MAIN CABIN FLOORBEAM, FS 66 - FS 68, -Y1292 IAW A319 SRM 51-42-11 AND 51-72-11.
